# SDR SWAA981331

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 5 Le Slat
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE CREW GOT INDICATIONS OF NR 5 SLAT ACTUATOR REMAINS EXTENDED, VISUALLY CONFIRMED.  AIR TURNBACK TO NASHVILLE.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  REPLACED SLAT ACTUATOR PER BOEING MM.
